# SDR HEEA0016255

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5F155105
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS HIGH OIL TEMPERATURE.
